# SDR AALA201907299021

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 81,477 hours, 10,346 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LAV 1L SMOKE ALARM SOUNDS INTERMITTENTLY. MAINTENANCE ACCOMPLISHED LAV SMOKE DETECTION OPERATIONAL TEST IAW AMM 26-13-00. ALL OPS CHECKS NORMAL, COULD NOT DUPLICATE.
